CONICET   |   UNL   |   CCT  
Castellano IMAL     English IMAL
IMAL
IMAL
Colectora Ruta Nac. N° 168, Paraje El Pozo - 3000 Santa Fe - Argentina - Tel.:+54 342 4511370 ext. 4004
imal@santafe-conicet.gov.ar


  Hugo Aimar

  Researcher CONICET
  Professor UNL, FIQ

  Office:   IMAL 008
  Phone:   +54 342 4511370 ext. 4008
  Fax:       +54 342 4510368
  E-mail:   haimar@santafe-conicet.gov.ar
  Address: CCT CONICET Santa Fe - IMAL, Predio “Dr. Alberto Cassano”, Esquina Dr. Alberto P.                   Calderón y Dr. Luis F. Leloir, Colectora Ruta Nac. 168 km 0, Paraje El Pozo, 3000                   Santa Fe – Argentina

Publications

  1. Hugo Aimar, Gastón Beltritti, and Ivana Gómez, Continuous time random walks and the Cauchy problem for the heat equation. Journal d'Analyse Mathematique, in press, 2015.
  2. M. Actis, H. Aimar, Pointwise convergence to the initial data for nonlocal dyadic diffusions. Czechoslovak Math. J., in press, 2015.
  3. M. Actis, H. Aimar, Dyadic nonlocal diffusion in metric measure spaces. Fract. Calc. Appl. Anal., vol. 18, no. 3, pp. 762-788, 2015. DOI 10.1515/fca-2015-0046
  4. H. Aimar, W. Ramos, Continuous and localized Riesz bases for L2 spaces defined by Muckenhoupt weights. J. Math. Anal. Appl., vol. 430, no. 1, pp. 417-427, 2015. DOI 10.1016/j.jmaa.2015.05.003
  5. H. Aimar, G. Beltritti, and I. Gómez, Improvement of Besov regularity for solutions of the fractional Laplacian. Constr. Approx., vol. 41, no. 2, pp. 219-229, 2015. DOI 10.1007/s00365-014-9256-0
  6. H. Aimar, M. Carena, B. Iaffei, Gradual doubling property of Hutchinson orbits. Czechoslovak Math. J., vol. 65(140), no. 1, pp. 191-205, 2015. DOI 10.1007/s10587-015-0168-3
  7. H. Aimar, G. Beltritti, and I. Gómez, Besov regularity of solutions of the fractional Laplacian. Proceedings of the XIIth Dr. Antonio A. R. Monteiro Congress, Univ. Nac. Sur Dep. Mat. Inst. Mat., Bahía Blanca, pp. 37-40, (2013) 2014.
  8. H. Aimar, M. Carena, R. Durán, and M. Toschi, Powers of distances to lower dimensional sets as Muckenhoupt weights. Acta Math. Hungar., vol. 143, no. 1, pp. 119-137, 2014.
  9. H. Aimar, M. Carena, and M. Toschi, Muckenhoupt weights with singularities on closed lower dimensional sets in spaces of homogeneous type. J. Math. Anal. Appl., vol. 416, no. 1, pp. 112- 125, 2014.
  10. H. Aimar, B. Bongioanni, and I. Gómez, On dyadic nonlocal Schrödinger equations with Besov initial data. J. Math. Anal. Appl., vol. 407, no. 1, pp. 23-34, 2013.
  11. H. Aimar, M. Carena, B. Iaffei, Boundedness of the Hardy-Littlewood maximal operator along the orbits of contractive similitudes. J. Geom. Anal., vol. 23, no. 4, pp. 1832-1850, 2013.
  12. H. Aimar, A. Bernardis, L. Nowak, On Haar bases for generalized dyadic Hardy spaces. Rocky Mountain J. Math., vol. 43, no. 3, pp. 697-712, 2013.
  13. H. Aimar and M. Carena, Pointwise estimate for the Hardy-Littlewood maximal operator on the orbits of contractive mappings. J. Math. Anal. Appl., vol. 395, no. 2, pp. 626-636, 2012.
  14. H. Aimar and I. Gómez, Parabolic Besov regularity for the heat equation. Constr. Approx., vol. 36, no. 1, pp. 145-159, 2012.
  15. H. Aimar, A. Bernardis, and L. Nowak, Haarlet analysis of Lipschitz regularity in metric measure spaces. Sci. China Math., vol. 55, no. 5, pp. 967-975, 2012.
  16. H. Aimar, S. Hartzstein, B. Iaffei, and B. Viviani, The Riesz potential as a multilinear operator into general BMO(beta) spaces. J. Math. Sci. (N. Y.), vol. 173, no. 6, pp. 643-655, 2011. Problems in mathematical analysis. No. 55.
  17. H. Aimar and I. Gómez, Measuring the level sets of anisotropic homogeneous functions. Positivity, vol. 15, no. 3, pp. 401-409, 2011.
  18. H. Aimar, A. Bernardis, and L. Nowak, Dyadic Fefferman-Stein inequalities and the equivalence of Haar bases on weighted Lebesgue spaces. Proc. Roy. Soc. Edinburgh Sect. A, vol. 141, no. 1, pp. 1-21, 2011.
  19. H. Aimar, A. Bernardis, and L. Nowak, Equivalence of Haar bases associated with different dyadic systems. J. Geom. Anal., vol. 21, no. 2, pp. 288-304, 2011.
  20. H. Aimar, B. Iaffei, and L. Nitti, Pasting Muckenhoupt weights through a contact point between sets of different dimensions. Acta Math. Hungar., vol. 129, no. 4, pp. 368-377, 2010.
  21. H. Aimar, I. Gómez, and B. Iaffei, On Besov regularity of temperatures. J. Fourier Anal. Appl., vol. 16, no. 6, pp. 1007-1020, 2010.
  22. H. Aimar, A. L. Bernardis, and F. J. Martín-Reyes, Ergodic transforms associated to general averages. Studia Math., vol. 199, no. 2, pp. 107-143, 2010.
  23. H. Aimar, M. Carena, and B. Iaffei, On approximation of maximal operators. Publ. Math. Debrecen, vol. 77, no. 1-2, pp. 87-99, 2010.
  24. H. Aimar, Balls as subspaces of homogeneous type: on a construction due to R. Macías and C. Segovia. Recent developments in Real and Harmonic Analysis, Appl. Numer. Harmon. Anal., pp. 25-36, Boston, MA, Birkhäuser Boston Inc., 2010.
  25. H. Aimar, M. Carena, and B. Iaffei, Completeness of Muckenhoupt classes. J. Math. Anal. Appl., vol. 361, no. 2, pp. 401-410, 2010.
  26. H. Aimar and L. Nitti, Separation and contact of sets of different dimensions in a doubling environment. Publ. Math. Debrecen, vol. 74, no. 3-4, pp. 351-368, 2009.
  27. H. Aimar, M. Carena, and B. Iaffei, Discrete approximation of spaces of homogeneous type. J. Geom. Anal., vol. 19, no. 1, pp. 1-18, 2009.
  28. H. Aimar, I. Gómez, and B. Iaffei, Pointwise estimates for gradients of temperatures in terms of maximal functions. Rev. Un. Mat. Argentina, vol. 50, no. 2, pp. 109-118, 2009.
  29. H. Aimar, I. Gómez, and B. Iaffei, Parabolic mean values and maximal estimates for gradients of temperatures. J. Funct. Anal., vol. 255, no. 8, pp. 1939-1956, 2008.
  30. H. Aimar, I. Gómez, and B. Iaffei, Maximal function estimates for the parabolic mean value kernel. Rev. Mat. Complut., vol. 21, no. 2, pp. 519-527, 2008.
  31. H. Aimar, A. Bernardis, and B. Iaffei. Multiresolution approximations and unconditional bases on weighted Lebesgue spaces on spaces of homogeneous type, J. Approx. Theory, vol. 148, no. 1, pp. 12-34, 2007.
  32. H. Aimar, L. Forzani, and R. Scotto, On Riesz transforms and maximal functions in the context of Gaussian harmonic analysis. Trans. Amer. Math. Soc., vol. 359, no. 5, pp. 2137-2154, 2007.
  33. H. Aimar, A. Bernardis, and B. Iaffei, Comparison of Hardy-Littlewood and dyadic maximal functions on spaces of homogeneous type. J. Math. Anal. Appl., vol. 312, no. 1, pp. 105-120, 2005.
  34. H. A. Aimar, A quasi-metric space of homogeneous type modelling diffusion with non-uniformly elliptic thermal conductivity. In Seminar of Mathematical Analysis (Malaga/Seville, 2002/2003), vol. 64 of Colecc. Abierta, pp. 11-22, Univ. Sevilla Secr. Publ., Seville, 2003.
  35. H. A. Aimar, A. L. Bernardis, and F. J. Martín-Reyes, Multiresolution approximations and wavelet bases of weighted Lp spaces. J. Fourier Anal. Appl., vol. 9, no. 5, pp. 497-510, 2003.
  36. H. A. Aimar, Construction of Haar type bases on quasi-metric spaces with finite Assouad dimension. Anales de la Academia Nacional de Ciencias Exactas, Físicas y Naturales, Argentina, vol. 54, pp. 67-82, 2002.
  37. H. Aimar, E. Harboure, and B. Iaffei, Boundedness of convolution operators with smooth kernels on Orlicz spaces. Studia Math., vol. 151, no. 3, pp. 195-206, 2002.
  38. H. Aimar, L. Forzani, and V. Naibo, Rectangular differentiation of integrals of Besov functions. Math. Res. Lett., vol. 9, no. 2-3, pp. 173-189, 2002.
  39. H. Aimar and L. Forzani, On the Besicovitch property for parabolic balls. Real Anal. Exchange, vol. 27, no. 1, pp. 261-267, 2001/02.
  40. H. A. Aimar, A. L. Bernardis, and O. P. Gorosito, Perturbations of the Haar wavelet by convolution. Proc. Amer. Math. Soc., vol. 129, no. 12, pp. 3619-3621 (electronic), 2001.
  41. H. Aimar, L. Forzani, and R. Toledano, Hölder regularity of solutions of PDE's: a geometrical view. Comm. Partial Differential Equations, vol. 26, no. 7-8, pp. 1145-1173, 2001.
  42. H. Aimar, and I. Hernández, Haar like wavelets supported on triangles and tetrahedra: a multiwavelet approach. Mecánica Computacional, vol. 20, pp. 530-536, 2001.
  43. H. Aimar, L. Forzani, and V. Naibo, On maximal functions over circular sectors with rotation invariant measures. Comment. Math. Univ. Carolin., vol. 42, no. 2, pp. 311-318, 2001.
  44. H. Aimar, O. Gorosito, Unconditional Haar bases for Lebesgue spaces on spaces of homogeneous type. Applications in signal and Image Processing VIII, Aldroubi-Laine-Unser eds . Wavelet Proc. SPIE 4119, 556-563, 2000.
  45. H. Aimar and B. Iaffei, Doubling property for the Haar measure on quasi-metric groups. Rev. Un. Mat. Argentina, vol. 42, no. 1, pp. 109-112 (2001), 2000.
  46. H. Aimar, B. Iaffei, and L. Nitti, On the Macías-Segovia metrization of quasi-metric spaces. Rev. Un. Mat. Argentina, vol. 41, no. 2, pp. 67-75, 1998.
  47. H. Aimar and R. Crescimbeni, On one-sided BMO and Lipschitz functions. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), vol. 27, no. 3-4, pp. 437-456 (1999), 1998.
  48. H. Aimar, L. Forzani, and R. Toledano, Balls and quasi-metrics: a space of homogeneous type modeling the real analysis related to the Monge-Ampère equation. J. Fourier Anal. Appl., vol. 4, no. 4-5, pp. 377-381, 1998.
  49. H. Aimar and A. Bernardis, Wavelet characterization of functions with conditions on the mean oscillation. iWavelet theory and harmonic analysis in applied sciences (Buenos Aires, 1995), Appl. Numer. Harmon. Anal., pp. 15-32, Boston, MA, Birkhäuser Boston, 1997.
  50. Hugo Aimar, Ana Bernardis, Ilda Hernández, Reconstrucción estable: bases o pseudobases?. Mecánica Computacional, vol. 18, pp. 461-470, 1997.
  51. H. Aimar, L. Forzani, and F. J. Martín-Reyes, On weighted inequalities for singular integrals. Proc. Amer. Math. Soc., vol. 125, no. 7, pp. 2057-2064, 1997.
  52. H. Aimar and A. Bernardis, Fourier versus wavelets: a simple approach to Lipschitz regularity. Rev. Un. Mat. Argentina, vol. 40, no. 1-2, pp. 219-224, 1996.
  53. H. Aimar and R. Scotto, On weighted averages of random variables. Rev. Un. Mat. Argentina, vol. 39, no. 3-4, pp. 173-183, 1995.
  54. H. Aimar, Singular integrals. Proceedings of the Second Dr. Antonio A. R. Monteiro Congress on Mathematics (Spanish) (Bahía Blanca, 1993), (Bahía Blanca), pp. 155-194, Univ. Nac. del Sur, 1993.
  55. H. Aimar and L. Forzani, On continuity properties of functions with conditions on the mean oscillation. Studia Math., vol. 106, no. 2, pp. 139-151, 1993.
  56. H. Aimar, Problemas de Análisis Lateral. Actas Primer Encuentro Nacional Analistas, vol. 17 CLAMI, pp. 1-4, 1992.
  57. H. Aimar, Functions with mean oscillation, distribution and continuity conditions. Rev. Un. Mat. Argentina, vol. 37, no. 1-2, pp. 1-4 (1992), 1991. X Latin American School of Mathematics (Spanish) (Tanti, 1991).
  58. H. Aimar, Rearrangement and continuity properties of BMO(phi) functions on spaces of homogeneous type. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), vol. 18, no. 3, pp. 353-362, 1991.
  59. H. Aimar and L. Forzani, Weighted weak type inequalities for certain maximal functions. Studia Math., vol. 101, no. 1, pp. 105-111, 1991.
  60. H. Aimar, Elliptic and parabolic BMO and Harnack's inequality. Trans. Amer. Math. Soc., vol. 306, no. 1, pp. 265-276, 1988.
  61. H. A. Aimar and E. O. Harboure, On weighted inequalities for nonstandard truncations of singular integrals. Rev. Un. Mat. Argentina, vol. 33, no. 1-2, pp. 21-30 (1990), 1987.
  62. H. Aimar, Desigualdad de Harnack y BMO. Actas Coloquio Análisis Matemático Academia Nacional de Ciencias de Buenos Aires, 38-45, (1987).
  63. H. Aimar, On weighted inequalities for ergodic operators. Studia Math., vol. 82, no. 3, pp. 265- 269, 1985.
  64. H. Aimar, Singular integrals and approximate identities on spaces of homogeneous type. Trans. Amer. Math. Soc., vol. 292, no. 1, pp. 135-153, 1985.
  65. H. Aimar and R. A. Macías, Weighted norm inequalities for the Hardy-Littlewood maximal operator on spaces of homogeneous type. Proc. Amer. Math. Soc., vol. 91, no. 2, pp. 213-216, 1984.
  66. H. A. Aimar, Truncations of singular integrals by families of rectangles. Rev. Un. Mat. Argentina, vol. 30, no. 2, pp. 93-101, 1981/82.

Books


Thesis

Integrales singulares y aproximaciones de la identidad en espacios de tipo homogéneo (English: Singular Integrals and Approximate Identities on Spaces of Homogeneous Type). Universidad Nacional de Buenos Aires-PEMA-INTEC. Argentina (1983). Fulltext

Colectora Ruta Nac. N° 168, Paraje El Pozo - 3000 Santa Fe - Argentina - Tel.:+54 342 4511370 ext. 4004
imal@santafe-conicet.gov.ar
ISSN 2250-8430